# SDR ASMF200407001

- Difficulty date: July 1, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N803ML
- Make and model: Doug DC-9-87
- Aircraft serial: 49726
- Aircraft time: 40,295 hours, 23,435 cycles
- Engine: Pwa JT8D*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 3910097543
- Part serial: FEB986150
- Condition: Damaged
- Location: Nlg
- Part time: 3,389 hours, 2,198 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING TRANSIT CHECK, CAPTAIN REPORTED STRONG VIBRATION IN NOSE LANDING GEAR. BOTH NOSE LANDING GEAR WHEEL WERE REPLACED IAW MM 32-40-00, ALL CORRECT.
